MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG LINKSYMPHOKNEE; DISTAL FEMORAL AUGMENT MEDIAL-RIGHT/LATERAL-LEFT, SZ. 5-6 TILASTAN®, CEMENTED, H

WALDEMAR LINK GMBH & CO. KG LINKSYMPHOKNEE; DISTAL FEMORAL AUGMENT MEDIAL-RIGHT/LATERAL-LEFT, SZ. 5-6 TILASTAN®, CEMENTED, H
Model Number 880-305/11
Medical Device Problem Codes Positioning Failure (1158); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.
 
Event or Problem Description
Reported by (b)(6), that the surgeon had an issue connecting the screw of the augment.He was sure that the screw had threads, so it may have been a user issue.Under a 5 minute delay in the procedure.No patient harm.A different part (880-315/11) was used instead.The representative commented that he later used the augment on a sample femur to test it and had no issue with the screw or connection.[customer].
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.This is the final supplemental report, the complaint is closed.
 
Event or Problem Description
Reported by (b)(6) that the surgeon had an issue connecting the screw of the augment.He was sure that the screw had threads, so it may have been a user issue.Under a 5 minute delay in the procedure.No patient harm.A different part (880-315/11) was used instead.The representative commented that he later used the augment on a sample femur to test it and had no issue with the screw or connection.[customer].

Brand Name
LINKSYMPHOKNEE
Common Device Name
DISTAL FEMORAL AUGMENT MEDIAL-RIGHT/LATERAL-LEFT, SZ. 5-6 TILASTAN®, CEMENTED, H
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
andreas brandt
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key23263998
Report Number3004371426-2025-00045
Device Sequence Number21377517
Product Code HRY
UDI-Device Identifier04026575257256
UDI-Public04026575257256
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K202924
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number880-305/11
Device Catalogue Number880-305/11
Device Lot Number2235214
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2025
Supplement Date Received by Manufacturer09/19/2025
Initial Report FDA Received Date10/10/2025
Supplement Report FDA Received Date11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age88 YR
Patient SexUnknown